Portugaliae Mathematica


Full-Text PDF (124 KB) | Table of Contents | PM summary
Volume 66, Issue 4, 2009, pp. 513–533
DOI: 10.4171/PM/1853

An oscillation criterion for linear difference equations with general delay argument

G. E. Chatzarakis[1], Ch. G. Philos[2] and I. P. Stavroulakis[3]

(1) Dept. of Mathematics, University of Ioannina, 45110, IOANNINA, GREECE
(2) Dept. of Mathematics, University of Ioannina, 45110, IOANNINA, GREECE
(3) Dept. of Mathematics, University of Ioannina, 45110, IOANNINA, GREECE

This paper presents a new sufficient condition for the oscillation of all solutions of linear difference equations with general delay argument. The significance of this condition is demonstrated by comparing with known oscillation conditions. An example illustrating the results is also given.

Keywords: Delay argument, difference equation, oscillatory solution, nonoscillatory solution

Chatzarakis G, Philos C, Stavroulakis I. An oscillation criterion for linear difference equations with general delay argument. Port. Math. 66 (2009), 513-533. doi: 10.4171/PM/1853